# SDR USAAF97099

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D19366421
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/IAD - FLT 1706 - WHILE CLIMBING OUT OF CLT AT 8,000 FEET, THE CREW NOTICED THE NR 1 HYDRAULIC SYSTEM FLUID QUANTITY WAS DROPPING AND WITHIN 5 MINUTES IT READ ZERO QUANTITY.  CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO CLT.  FLIGHT LANDED CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE INSTALLED A TEMPORARY SERVICEABLE LINE ON AILERON SYSTEM NR 1 RETURN LINE.  HYDRAULIC PUMPS TESTED NORMAL.  MAINTENANCE REMOVED THE TEMPORARY LINE AND INSTALLED A PERMANENT LINE ON 12-10-97.  (X)
